Black hairy tongue from antibiotic drug

Black hairy tongue from antibiotic drug

C010/3379 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.3MB

Downloadable file size: 2.0MB

Price image Pricing

Please login to use the price calculator


Credit: DR HAROUT TANIELIAN/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Close-up of black hairy tongue in an adult male patient caused by prolonged use of doxycycline antibiotic drug. The filiform papillae on the tongue have enlarged and become overgrown with fungi.

Release details: Model release available. Property release not available.

Keywords: adult, antibiotic, black hairy tongue, close up, close-up, condition, dermatology, diagnosis, disease, disorder, doxycycline, enlarged, filiform papillae, fungal infection, fungi, healthcare, male, man, medical, patient, prolonged drug use

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.